# SDR HEEA955163

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 209072433105
- Condition: Intermittent
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY INOPERATIVE.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND SOLENOID OPERATES, BUT THE VALVE STICKS AFTER VALVE WARMS UP.
